# SDR CALA2022032100708

- Difficulty date: March 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 64,862 hours, 27,800 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Frame
- Part number: D5348008225300
- Condition: Cracked
- Location: Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AD 2018-03-12) R/H FR68 DOOR STOP #1 HAS A CRACK INDICATION IN BOT I/B AND TOP O/B HOLE MARKED IN RED, REPAIR BEFORE NEXT FLIGH T. 011 FIG 008 SHEET 01, 02 & 03. INSTALLED FRAME SLPICE & FREEZE P INSP IAW SRI 53-41-12-205-010 REPAIRE ZONE AREA 2 INSP THRESHOLD QUENT INSP AT INTERVALS OF 5300FC FH NOT RELEVANT INSP METHOD HF LUG. REINSTALLED #1 DOOR STOP FITTING IAW AMM 52-13-31-400-002-A FROM TIME OF ADL/REPAIR EMBODIMENT 37900FC FH NOT RELEVANT SUBSE EC NTM CHAPTER 51-10-08. REF VT MAE NR#0024968. REPAIRED RH FR68 DOOR STOP FITTING #1 I/B BOTTOM HOLE, REAMED TO FINAL SIZE .3910" IAW SRM 53-41-12-300- UPDATED ATA CODE IAW SRM 53-41-12-300-011 FIG 008 SHT 01,02 AND 03 AND INSTALLED IAW AMM 53-13-31-400-002-A. ACCOMPLISHED BY EMP#V934344 AT ST BF FRAME SPLICE AND FREEZE PLUGS. REINSTALLED #1 DOOR STOP FITTING M AEROSPACE MOBILE. NR#0024968 REPAIRED R/H DOOR FR68 DOOR STOP FITTING #1 REAMED I/B BOTTOM HO LE TO FINAL SIZE .8750/ O/B TOP HOLE FINAL SIZE .3910 REPAIRED APPROVED TO CARRY PER SRI 53-41-12-205-010, REQUIRES INSPECTION TOMC-APPROVAL FROM SC1ELBYC COMMENT AT 37900 F/C''S FROM REPAIR EMBODIMENT, F/H''S NOT RELEVENT, REPEAT INSPECTIONS EVERY 5300 F/C''S THERE AFTER, F/H''S NOT RELEVENT. INSPECTION ACCOMPLISHED ON VTMAE NRC# 0024968 QC RECORDS AUDIT MHU359555 QC REVIEW INIT: 37900FC (AUTO-ITO -4503) RIR: 5300FC MHU359555
